Istituto di Scienza e Tecnologie dell'Informazione     
Codenotti B., Favati P. New techniques for the solution of linear systems by iterative methods. In: Computers & mathematics with applications, vol. 8 (6) pp. 425 - 428. Pergamon, 1987.
A new iterative method for the solution of linear systems, based upon a new splitting of the coefficient matrix A, is presented. The method is obtained by considering splittings or the type A (A - M) + M, where M ^ (-1) is a symmetric tridiagonal matrix, and by minimizing the Frobenius norm of the iteration matrix so derived. Numerical examples are provided, showing that our algorithm improves the rate of convergence of Jacobi method, without increasing the order of magnitude of the computational efforts required .
Subject Linear Systems
G.1.3 Numerical Linear Algebra. Linear systems (direct and iterative methods)

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional